2025 RETREAT AGENDA: Morning Session  JANUARY 25, 2025					
Time	Topic/Activities				
	STEP 1: LEARNING TOGETHER				
9:00 AM	Welcome & Housekeeping	Nicole Green,			
- 20 min	Welcome (CAB Leadership Team welcomes everyone else as important contributors and participants.)	CAB Chair			
*Slides 1-5	<ul> <li>Roll call of members/Introductions</li> <li>Approval of Record of Action [VOTE]</li> </ul>	Calls meeting to order			
	<ul> <li>Agenda &amp; Overview of the CAB Retreat (i.e. State the purpose &amp; goals of the Retreat)</li> </ul>				
	Intro Icebreaker     Yarn-breaker (Common Threads)				
9:20 AM -45 min	AB 109: History & Intent CAB and CCP / CCC Local Landscape & Structures	Patrice Guillory			
*AB 109: Slides	<ul> <li>Overview of History of AB 109 (mass incarceration and reforms)</li> </ul>				
5-8	Discussion Questions on Presented Information				
*CCC Local	<ul><li>What stands out?</li><li>What surprises you, what questions does it raise?</li></ul>				
Landscape: Slide	<ul> <li>What changes do you think that AB109 is striving</li> </ul>				
9 -14	to make?				
	Introduce idea of Justice Reinvestment				
	<ul> <li>CCC Local Landscape &amp; Structures</li> <li>What is CCP, CAO, PPC, BOS, CAB</li> <li>Rember the differences:</li> <li>State/Prison/CDCR/Parole</li> <li>County/Jail/Sheriff/Probation</li> </ul>				
10:05 AM	Break				
- 10 min *Slide 15					
10:15 AM - 25 min	AB 109 & the Money:	Patrice & Justin			
- 25 11111	How we ended up with community money, when that started, how much it is, how (process, amounts, and purposes) it's been distributed				
*Slides 16 – 22	so far within the County: Where it generally goes (See in Agenda Packet)				
Reflection					
Questions: Slides					
23-24 10:40 AM	Presentation (Probation & Office of Reentry & Justice)				
- 45 min	Roles & Responsibilities				
	Goals & Outcomes				
*ORJ Slides 25-30					
(Remove slides	Provide Overview of AB 109 Caseload (Probation)				
and add presentation	Service Utilization (Probation)				
slides)	Referral Process (Probation)				
	Gaps (Probation)				
*Reflection	Strategic Plan				
Question: Slide	Program Evaluation (ORJ)				
31	Contracts (ORJ)				

	Reporting (ORJ)	
11:30 AM Slide: 32	Lunch	

2024 RETREAT AGENDA: Afternoon Session January 25, 2025,				
Time	Topic/Activities			
12:30 PM	Meeting resumes	Nicole Green, Chair		
- 10 min	Roll call of Members			
12:40 PM	Introductions of new arrivals  Clarify Meeting's Goals + Recap	Nicole Green, Chair		
- 10 mins		Nicole Oreell, Chair		
Slides: 1-5	<ul> <li>Brief reminder of the retreat's purpose (i.e. orient new &amp; old members, priority-setting, and action-planning for the upcoming year) and methods throughout the retreat are meant to be participatory and built on shared knowledge.</li> </ul>			
	Review Afternoon Session Goals			
	Recap Morning Session			
	<ul> <li>Does the membership have any clarifying questions about what we learned this morning?</li> </ul>			
12:50 PM - 40 min	Community Advisory Board (CAB)	Alexandria		
- 40 min	Purpose & Function	Spearman		
CAB Overview Slide: 6-11	Overview of CAB (Alexandria) – 10 mins	Patrice and Gariana		
*CAB	Purpose & Function			
accomplishmen	<ul> <li>CAB Standing Committees</li> </ul>			
ts: Slides 12-15 *Policy Rec:	<ul> <li>Discuss CAB General Meeting Requirements &amp; Schedule 2025</li> </ul>			
Slides: 16-17	<ul> <li>Overview of CAB Accomplishments</li> </ul>			
Organize:	Per Subcommittee			
Slides: 18-22	<ul> <li>Outreach &amp; Community</li> <li>Engagement (OCEC)</li> </ul>			
Tips: Slides:23- 24	<ul> <li>Programs &amp; Services (Tiffany)</li> </ul>			
	<ul> <li>Policy &amp; Budget (Justin)</li> </ul>			
	<ul> <li>CAB Policy Recommendations (Nicole &amp; Justin) – 10 mins</li> </ul>			
	<ul> <li>CAB Policy &amp; Budget Recommendations – FY</li> <li>25-26 (See in Agenda Packet)</li> </ul>			
	<ul> <li>AB 109 Excess Funds (See in Agenda Packet)</li> </ul>			
	Organizing Ourselves to Do the Work (Nicole) - 10 mins			
	<ul> <li>Overview of CAB Subcommittees Key Functions</li> </ul>			
	<ul> <li>Organizing CAB Subcommittees</li> </ul>			
	<ul> <li>Discuss Subcommittee Meeting Schedule 2025</li> </ul>			
	<ul> <li>Tips for Successful Engagement (Patrice &amp; Gariana) – 10 mins</li> </ul>			
	<ul> <li>Review Advisory Handbook (See in Agenda Packet)</li> </ul>			
	<ul> <li>Review Operating Guidelines (See in Agenda Packet)</li> </ul>			
1:30 PM - 10 min *Slide: 25	Break			

1:40 PM - 20 min	CAB Ambassador Program Review	Patrice & Gariana
Slide 26-27	<ul> <li>CAB Ambassador Program Tool Kit (See in Agenda Packet)</li> <li>Discuss Ambassador Program Timeline (i.e. when to schedule and complete Ambassadors meetings</li> <li>Follow-up Process</li> </ul>	
2:00 PM	CAB: Future Work	
- 20 min	<ul> <li>Invite Stakeholders to CAB General Meeting</li> <li>Discuss what agencies you would like to invite to CAB</li> </ul>	Nicole
Slide: 28	for a presentation on their roles & responsibilities  Discussion Questions:	
Discussion Questions: Slides: 29	<ul> <li>What's different now, compared to previous year?</li> <li>What should be CAB's goals/priorities for 2024?</li> </ul>	
	<ul> <li>Are there any NEW activities or areas for CAB to consider within the charge and scope of the body?</li> <li>Which areas are you most looking forward to working on this year?</li> </ul>	
2:20 PM - 10 min	Review and Reflect	Nicole Green
Slide: 30	Reflection Questions:	
	How do you feel about the work going forward?	
	<ul><li>Discuss Next Steps</li><li>Closing &amp; Thank You</li></ul>	
2:30 PM *Slide:31	Adjourn	Nicole Green